# SDR NOCA18906

- Difficulty date: November 7, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 251T16351
- Condition: Corroded
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING CORRODED ON AILERON CENTERING UNIT ON WING T/E FWD OF INBOARD.  REMOVED AND REPLACED OUTBOARD DROP QUADRANT SPRINGS IAW 767 AMM 27-11-39.  AILERON RIG OK.  OPS CHECKED OK.
